# SDR ASAA2019010927738

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,937 hours, 13,762 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT CRUISE AT 35000 FEET, VTK ILLUMINATED ON BOTH NAV DISPLAYS AND FMC DISAPPEAR FROM BOTH 'CDU'S. BOTH FLIGHT DIRECTORS DISAPPEARED. PROBLEM RESOLVED ITSELF IN 2 MINUTES WITH NO PILOT ACTION. EVENT REPEATED AND RESOLVED IN THE SAME MANNER 40 MINUTES LATER. REMAINDER OF FLIGHT FMC OPERATED NORMALLY. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836. BOTH FMC'S OPS CHECK NORMAL. A/C OK FOR SERVICE.
